MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200126070
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.The 90% stenosed target lesion was located in the moderately tortuous and non-calcified iliac artery.During preparation for the procedure, after unpacking, it was noted that the distal tip of the stent had been compressed; therefore, the device was not used.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23016933
Report Number2124215-2025-62949
Device Sequence Number15830691
Product Code NIO
UDI-Device Identifier08714729805199
UDI-Public(01)08714729805199(17)260708(10)27634744
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Model NumberH74939200126070
Device Catalogue NumberH74939200126070
Device Lot Number0027634744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/10/2025
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown